# SDR 96ZZZX4056

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6497M
- Make and model: Cessna 152
- Aircraft serial: 15284757
- Propeller: Mcauly 1A103TCM
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Cracked
- Location: Propeller
- Part time: 7,453 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER WAS REMOVED TO FIX A NICK IN THE LEADING EDGE OF ONE BLADE.  ALL PAINT WAS REMOVED AND UPON INSPECTION, THE EVIDENCE OF A CRACK APPEARS TO BE SEEN IN ONE BLADE APPROXIMATELY 5 INCHES FROM THE CENTER OF THE HUB HOLE.  SUBMITTER RECOMMENDATIONS:  INCREASE INSPECTION BOX IN SB 219A AND PUT DIMENSIONS ON BOX.  INSPECT 7 INCHES ON EACH SIDE OF CENTER HOLE.
